

## Go Pro Hangtown Classic | Weekend Schedule

May 30-31, 2014 Subject to network schedule changes

## FRIDAY, MAY 30

| 9:00am          | Semi Truck Parking, Paddock Opens                      |
|-----------------|--|
| 9:00am - 5:00pm | Will Call  |
| 9:30am          | Privateer Parking                                      |
| 1:00pm - 2:00pm | Tech Inspection for Top 20 Riders in 250 and 450 Class |
| 2:00pm - 5:00pm | Tech Inspection for Remaining Riders                   |

## SATURDAY, MAY 31

| 7:00am - 2:00pm   | Will Call   |
|---|---|
| 7:45am  | Mandatory Riders Meeting  |
| 8:00am  | Chapel Service  |
| 8:30am - 8:45am   | 450 Class Practice Grp B- 15 minutes 5 Free/10 Timed  |
| 8:50am - 9:05am   | 450 Class Practice Grp A- 15 minutes 5 Free/10 Timed  |
| 9:05am - 9:15am   | Track Maintenance   |
| 9:15am - 9:30am   | 250 Class Practice Grp A- 15 minutes 5 Free/10 Timed  |
| 9:35am - 9:50am   | 250 Class Practice Grp B- 15 minutes 5 Free/10 Timed  |
| 9:55am - 10:05am  | Track Maintenance   |
| 10:05am - 10:20am   | 450 Class Practice Grp B- 15 minutes - Timed  |
| 10:25am - 10:40am   | 450 Class Practice Grp A- 15 minutes - Timed  |
| 10:40am - 10:50am   | Track Maintenance   |
| 10:50am - 11:05am   | 250 Class Practice Grp A- 15 minutes - Timed  |
| 11:10am - 11:25am   | 250 Class Practice Grp B- 15 minutes -Timed   |
| 11:25am - 11:35am   | Track Maintenance   |
| 11:35am - 11:50am   | 450 Consolation Race  |
| 44.50.00.00.40.05   | 250 Consolation Race  |
| 11:50pm - 12:05pm   | 250 COnsolation Race  |
| 11:50pm - 12:05pm<br>12:05pm - 12:45pm  | Intermission/Track Maintenance  |
| • •   |   |
| 12:05pm - 12:45pm   | Intermission/Track Maintenance  |
| 12:05pm - 12:45pm<br><b>12:25pm - 12:50pm</b>   | Intermission/Track Maintenance<br>OPENING CEREMONIES  |
| 12:05pm - 12:45pm<br><b>12:25pm - 12:50pm</b><br>12:53pm - 1:05pm   | Intermission/Track Maintenance<br>OPENING CEREMONIES<br>450 Class Sight Lap   |
| 12:05pm - 12:45pm<br>12:25pm - 12:50pm<br>12:53pm - 1:05pm<br>1:05pm - 1:40pm   | Intermission/Track Maintenance<br>OPENING CEREMONIES<br>450 Class Sight Lap<br>450 Class Moto #1  |
| 12:05pm - 12:45pm<br><b>12:25pm - 12:50pm</b><br>12:53pm - 1:05pm<br><b>1:05pm - 1:40pm</b><br>1:40pm - 1:55pm  | Intermission/Track Maintenance<br>OPENING CEREMONIES<br>450 Class Sight Lap<br>450 Class Moto #1<br>Podium Interviews   |
| 12:05pm - 12:45pm<br><b>12:25pm - 12:50pm</b><br>12:53pm - 1:05pm<br><b>1:05pm - 1:40pm</b><br>1:40pm - 1:55pm<br>1:53pm - 2:05pm   | Intermission/Track Maintenance<br>OPENING CEREMONIES<br>450 Class Sight Lap<br>450 Class Moto #1<br>Podium Interviews<br>250 Class Sight Lap<br>250 Class Moto #1<br>Podium Interviews  |
| 12:05pm - 12:45pm<br><b>12:25pm - 12:50pm</b><br>12:53pm - 1:05pm<br><b>1:05pm - 1:40pm</b><br>1:40pm - 1:55pm<br>1:53pm - 2:05pm<br><b>2:05pm - 2:40pm</b>   | Intermission/Track Maintenance<br>OPENING CEREMONIES<br>450 Class Sight Lap<br>450 Class Moto #1<br>Podium Interviews<br>250 Class Sight Lap<br>250 Class Moto #1   |
| 12:05pm - 12:45pm<br><b>12:25pm - 12:50pm</b><br>12:53pm - 1:05pm<br><b>1:05pm - 1:40pm</b><br>1:40pm - 1:55pm<br>1:53pm - 2:05pm<br><b>2:05pm - 2:40pm</b><br>2:40pm - 2:55pm  | Intermission/Track Maintenance<br>OPENING CEREMONIES<br>450 Class Sight Lap<br>450 Class Moto #1<br>Podium Interviews<br>250 Class Sight Lap<br>250 Class Moto #1<br>Podium Interviews  |
| 12:05pm - 12:45pm<br><b>12:25pm - 12:50pm</b><br>12:53pm - 1:05pm<br><b>1:05pm - 1:40pm</b><br>1:40pm - 1:55pm<br>1:53pm - 2:05pm<br><b>2:05pm - 2:40pm</b><br>2:40pm - 2:55pm<br>3:05pm - 3:15pm   | Intermission/Track Maintenance<br>OPENING CEREMONIES<br>450 Class Sight Lap<br>450 Class Moto #1<br>Podium Interviews<br>250 Class Sight Lap<br>250 Class Moto #1<br>Podium Interviews<br>450 Class Sight Lap   |
| 12:05pm - 12:45pm<br><b>12:25pm - 12:50pm</b><br>12:53pm - 1:05pm<br><b>1:05pm - 1:40pm</b><br>1:40pm - 1:55pm<br>1:53pm - 2:05pm<br><b>2:05pm - 2:40pm</b><br>2:40pm - 2:55pm<br>3:05pm - 3:15pm<br><b>3:15pm - 3:50pm</b>                                       | Intermission/Track Maintenance<br>OPENING CEREMONIES<br>450 Class Sight Lap<br>450 Class Moto #1<br>Podium Interviews<br>250 Class Sight Lap<br>250 Class Moto #1<br>Podium Interviews<br>450 Class Sight Lap<br>450 Class Moto #2  |
| 12:05pm - 12:45pm<br><b>12:25pm - 12:50pm</b><br>12:53pm - 1:05pm<br><b>1:05pm - 1:40pm</b><br>1:40pm - 1:55pm<br>1:53pm - 2:05pm<br><b>2:05pm - 2:40pm</b><br>2:40pm - 2:55pm<br>3:05pm - 3:15pm<br><b>3:15pm - 3:50pm</b><br>3:50pm - 4:05pm                    | Intermission/Track Maintenance<br>OPENING CEREMONIES<br>450 Class Sight Lap<br>450 Class Moto #1<br>Podium Interviews<br>250 Class Sight Lap<br>250 Class Moto #1<br>Podium Interviews<br>450 Class Sight Lap<br>450 Class Moto #2<br>450 Winners Circle  |
| 12:05pm - 12:45pm<br><b>12:25pm - 12:50pm</b><br>12:53pm - 1:05pm<br><b>1:05pm - 1:40pm</b><br>1:40pm - 1:55pm<br>1:53pm - 2:05pm<br><b>2:05pm - 2:40pm</b><br>2:40pm - 2:55pm<br>3:05pm - 3:15pm<br><b>3:15pm - 3:50pm</b><br>3:50pm - 4:05pm                    | Intermission/Track Maintenance<br>OPENING CEREMONIES<br>450 Class Sight Lap<br>450 Class Moto #1<br>Podium Interviews<br>250 Class Sight Lap<br>250 Class Moto #1<br>Podium Interviews<br>450 Class Sight Lap<br>450 Class Moto #2<br>450 Winners Circle<br>250 Class Sight Lap                         |
| 12:05pm - 12:45pm<br><b>12:25pm - 12:50pm</b><br>12:53pm - 1:05pm<br><b>1:05pm - 1:40pm</b><br>1:40pm - 1:55pm<br>1:53pm - 2:05pm<br><b>2:05pm - 2:40pm</b><br>2:40pm - 2:55pm<br>3:05pm - 3:15pm<br><b>3:15pm - 3:50pm</b><br>3:50pm - 4:05pm<br>4:05pm - 4:15pm | Intermission/Track Maintenance<br>OPENING CEREMONIES<br>450 Class Sight Lap<br>450 Class Moto #1<br>Podium Interviews<br>250 Class Sight Lap<br>250 Class Moto #1<br>Podium Interviews<br>450 Class Sight Lap<br>450 Class Sight Lap<br>250 Class Moto #2<br>450 Class Sight Lap<br>250 Class Sight Lap |